# SDR CALA2023112703495

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 77,868 hours, 16,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 170314
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7015 - CABIN - DR L2 EMER LT PWR PACK M33099 CAPACITY CHECK FAIL.  WORK TRANSFER NON ROUTINE WO.2492875. DR L2 EMER LT PWR PACK M33099 AND OPERATIONAL TEST RESULT NORMAL I.A.W. AMM 33-51-06.
